Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Noetherian different of projective orders


Author: Robert M. Fossum
Journal: Bull. Amer. Math. Soc. 72 (1966), 898-900
DOI: https://doi.org/10.1090/S0002-9904-1966-11607-5
MathSciNet review: 0210744
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Noether, Ideal Differentiation und Differente, J. Reine Angew. Math. 195 (1950), 1-21. MR 38337
  • 2. D. G. Higman, On orders in separable algebras, Canad. J. Math. 7 (1955), 509-515. MR 88486
  • 3. D. G. Higman, Relative cohomology, Canad. J. Math. 9 (1957), 19-34. MR 83486
  • 4. M. Auslander and D. A. Buchsbaum, Ramification theory in noetherian rings, Amer. J. Math. 81 (1959), 749-765. MR 106929
  • 5. M. Auslander and O. Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960), 367-409. MR 121392
  • 6. E. Kunz, Die Primidealteiler der Differenten in all-gemeinen Ringen, J. Reine Angew. Math. 204 (1960), 165-182. MR 124348


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11607-5

American Mathematical Society